On weak convergence of sequences of continuous local martingales
Annales de l'I.H.P. Probabilités et statistiques, Volume 22 (1986) no. 3, pp. 371-380.
@article{AIHPB_1986__22_3_371_0,
     author = {Nakao, Shintaro},
     title = {On weak convergence of sequences of continuous local martingales},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {371--380},
     publisher = {Gauthier-Villars},
     volume = {22},
     number = {3},
     year = {1986},
     zbl = {0609.60055},
     mrnumber = {871088},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1986__22_3_371_0/}
}
TY  - JOUR
AU  - Nakao, Shintaro
TI  - On weak convergence of sequences of continuous local martingales
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1986
DA  - 1986///
SP  - 371
EP  - 380
VL  - 22
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1986__22_3_371_0/
UR  - https://zbmath.org/?q=an%3A0609.60055
UR  - https://www.ams.org/mathscinet-getitem?mr=871088
LA  - en
ID  - AIHPB_1986__22_3_371_0
ER  - 
%0 Journal Article
%A Nakao, Shintaro
%T On weak convergence of sequences of continuous local martingales
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1986
%P 371-380
%V 22
%N 3
%I Gauthier-Villars
%G en
%F AIHPB_1986__22_3_371_0
Nakao, Shintaro. On weak convergence of sequences of continuous local martingales. Annales de l'I.H.P. Probabilités et statistiques, Volume 22 (1986) no. 3, pp. 371-380. http://www.numdam.org/item/AIHPB_1986__22_3_371_0/

[1] D. Aldous, Stopping times and tightness, Ann. Probability, t. 6, 1978, p. 335-340. | MR | Zbl

[2] P. Billingsley, Convergence of probability measures, Wiley and Sons, 1968. | MR | Zbl

[3] C. Dellacherie, P.A. Meyer, Probabilities and potential B, North-Holland, 1982. | MR | Zbl

[4] N. Dunford and J.T. Schwartz, Liner operators, Part I, Interscience, 1958. | MR | Zbl

[5] N. Ikeda, Y. Ochi, Central limit theorems and random currents, to appear in the Proceedings of the 3rd Bad Honnef Conference on Stochastic Differential Systems. | MR | Zbl

[6] N. Ikeda, S. Watanabe, Stochastic differential equations and diffusion processes, North-Holland, Kodansha, 1981. | MR | Zbl

[7] J. Jacod, J. Memin, M. Métivier, On tightness and stopping times, Stoch. Processes Appl., t. 14, 1983, p. 109-146. | MR | Zbl

[8] E. Lenglart, Relation de domination entre deux processus, Ann. Inst. Henri Poincaré, t. 13, 1977, p. 171-179. | Numdam | MR | Zbl

[9] M. Métivier, Semimartingales, Walter de Gruyter, 1982. | MR | Zbl

[10] Y. Ochi, Limit theorems for a class of diffusion processes, to appear in Stochastic Processes and their Applications. | MR | Zbl

[11] R. Rebolledo, La méthode des martingales appliquée à l'étude de la convergence en loi de processus, Bull. Soc. Math. France, t. 62, p. 1-125. | EuDML | Numdam | Zbl